# SDR CALA0700778

- Difficulty date: December 21, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N12318
- Make and model: Boeing 7373T0
- Aircraft serial: 23369
- Aircraft time: 63,524 hours, 32,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 66142101
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD ENTRY, STRINGER 11L FWD SIDE OF L-1 DOOR CUTOUT WEB FWD UPPER SUPPORT CLIP CRACKED.  REMOVED AND REPLACED INTERCOSTAL WEB AND SHEAR TIE REF ECRA 5311-01382.
